Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI poop out in teenager - Need help now!

Posted by Thomas123 on February 27, 2003, at 14:43:44

In reply to Re: SSRI poop out in teenager - Need help now! Thomas123, posted by Abby7 on February 27, 2003, at 7:08:22

I suggest psychotherapy. There is no point in another antidepressant trial at an inadequate dosage. However, you may simply be describing the depression in terms of drug side-effects. Assuming this is possibility pick the drug which seemed to work best and have your son take it at an adequate dosage for two months. And see what happens.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Thomas123 thread:204120
URL: http://www.dr-bob.org/babble/20030224/msgs/204394.html